Translator Disclaimer
June 2018 A Sufficient Condition That $J(X^*)=J(X)$ Holds for a Banach Space $X$
Naoto KOMURO, Kichi-Suke SAITO, Ryotaro TANAKA
Tokyo J. Math. 41(1): 219-223 (June 2018). DOI: 10.3836/tjm/1502179259

Abstract

It is shown that the James constant of the space $\mathbb{R}^2$ endowed with a $\pi/2$-rotation invariant norm coincides with that of its dual space. As a corollary, we have the same statement on symmetric absolute norms on $\mathbb{R}^2$.

Citation

Download Citation

Naoto KOMURO. Kichi-Suke SAITO. Ryotaro TANAKA. "A Sufficient Condition That $J(X^*)=J(X)$ Holds for a Banach Space $X$." Tokyo J. Math. 41 (1) 219 - 223, June 2018. https://doi.org/10.3836/tjm/1502179259

Information

Published: June 2018
First available in Project Euclid: 18 December 2017

zbMATH: 06966865
MathSciNet: MR3830815
Digital Object Identifier: 10.3836/tjm/1502179259

Subjects:
Primary: 46B20

Rights: Copyright © 2018 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
5 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.41 • No. 1 • June 2018
Back to Top